| Model Number |
RONDO 3 AUDIO PROCESSOR [ME1550] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A rondo 3 audio processor was received at hq with a melted housing that is partially open.Additionally a leaking rechargeable battery is suspected.
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
A rondo 3 audio processor was received at hq with a melted housing that is partially open.Additionally a leaking rechargeable battery is suspected.Reportedly, the user lost her rondo 3 and found it a few days later melted in the oven.No injury was reported.
Additional Manufacturer Narrative
Conclusion: during the repair process a rondo 3 audio processor was observed with a melted and partially opened housing and a leaking battery was detected.The device investigation revealed a great amount of mechanical damage to the housing parts, that are also covered and filled most likely with electrolyte.It can be assumed that the damage to the rechargeable battery inside was caused by strong mechanical stress.No report of patient injury from contact with leaking electrolyte has been reported.This is a final report.